Partially ordered pattern algebras

Vármonostory, Endre: Partially ordered pattern algebras. Acta cybernetica, (18) 4. pp. 795-805. (2008)

[img] Cikk, tanulmány, mű
Varmonostory_2008_ActaCybernetica.pdf

Download (145kB)

Abstract

A partial order ≤ on a set A induces a partition of each power An into "patterns" in a natural way. An operation on A is called a ≤-pattern operation if its restriction to each pattern is a projection. We examine functional completeness of algebras with ≤-pattern fundamental operations.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2008
Volume: 18
Number: 4
Page Range: pp. 795-805
ISSN: 0324-721X
Language: angol
Heading title: Regular papers
Uncontrolled Keywords: Természettudomány, Informatika
Additional Information: Bibliogr.: p. 804-805.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 14:53
URI: http://acta.bibl.u-szeged.hu/id/eprint/12848

Actions (login required)

View Item View Item